# SDR UHLA2014101600694

- Difficulty date: October 16, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 21,131 hours, 13,192 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 BLEED OVERPRESSURE EICAS MESSAGE, AT ABOUT 5000FT.  RAN CHECKLIST AND OVERPRESSURE REMAINED UNTIL IDLE POWER AND LEFT BLEED SYSTEM WAS ISOLATED.  RETURNED TO FIELD, NO EMERGENCY DECLARED, LANDED WITHOUT INCIDENT.   NR 1 BLEED OVERPRESSURE AGAIN DURING CLIMB WHILE BLEED WAS ALREADY ON MEL.  ALSO HAD NR 2 BLEED OVERPRESSURE.  RETURNED TO FIELD, NO EMERGENCY DECLARED, LANDED WITHOUT INCIDENT.  R & R NR 1 ENGINE SHUTOFF VALVE IAW AMM 36-11-03.  OPS CHECKED GOOD.  ALSO R & R NR 1 BLEED OVERPRESSURE SWITCH.
